# SDR FDEA202508011354

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 16,187 hours, 7,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 145T5876114
- Condition: Punctured
- Location: Zone 200
- Part time: 16,187 hours, 7,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ACCESS PANEL 242 VFF WITH SEVERAL PUNCTURE ON MAIN DECK CARGO   COMPARTMENT. FLOOR PANEL 242 VFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR4-B FIG 201 SHEET 2 REV. 92   APR 15,2025
